Mathematical modeling and efficient optimization methods for the distance-dependent rearrangement clustering problem

1. Person: Mcallister, Scott R.
Weitere Personen: Dimaggio, Peter A.; Floudas, Christodoulos A.
Quelle: in Journal of global optimization : an international journal dealing with theoretical and computational aspects of seeking global optima and their applications in science, management and engineering Vol. 45, No. 1 (2009), p. 111-130
Weitere Artikel
Format: Artikel
Veröffentlicht: 2009
Online Zugang: Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
ISSN: 0925-5001

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions